# SDR SWI202408190692

- Difficulty date: July 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 26,550 hours, 15,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE HAS CORROSION ON LH I/B BEAM AT FR 87 AS MARKED.     (C-CHECK RO 8/19/2024)    REMOVED AND REPLACED AFT WET AREA FLOOR STRUCTURE LH I/B BEAM AT FR 87 REF. EMB SRM 51-40-08 NO CHANGE TO WEIGHT AND BALANCE
